# SDR ASAA2014020206777

- Difficulty date: February 2, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 44,641 hours, 19,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Bs 940-946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY VACUUM OUTLET SKIN CUT OUT HAS CORROSION.  ACFT GROUNDED.  ORIGINAL MATERIAL THICKNESS OF THE LAV VACUUM OUTLET SKIN IS .125", REMOVED CORROSION .006" REMAINING THICKNESS .119" UT GAUGE T8335Y FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01. PAINTED IAW SRM 53-00-01.
